# SDR CA080826004

- Difficulty date: August 19, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Saab SF340A
- Aircraft time: 36,630 hours
- Engine: Ge CT75A2
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Contaminated
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF CHECKS COMPLETED AND CONDITION LEVER RETARDED, RESULTING IN CONFIG WARNING AND OAT LIGHT ILLUMINATING. THIRD OCCURANCE. UNSCHEDULED LANDING MADE. (FUEL BURNED OFF TO ACCOMODATE LANDING WEIGHT) THE LT MLG WAS NOT FULLY EXTENDED DUE TO AIR REMAINING IN THE OLEO. THE LG SERVICING WAS REPEATED USING A POWER SERVICING CART, NO FURTHER FAULTS FOUND ON SUBSEQUENT GEAR SWINGS.
